# SDR SWIA200211190

- Difficulty date: September 2, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 1,061 hours, 938 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINES, NOTED FLT SPOILERS, GROUND SPOILERS, CAUTION MSGS & SPOILERONS.  INSTALLED SERVICEABLE SECU.  OPS CHECK GOOD.
